# SDR BA07014

- Difficulty date: October 12, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 0380
- Aircraft time: 31,612 hours, 4,610 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1539115
- Part serial: AU0487
- Condition: Failed
- Location: L2 Door
- Part time: 18,442 hours, 2,831 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF L2 DOOR SLIDE, THE SLIDE FAILED TO MAINTAIN PRESSURE DUE TO A HOLE IN THE LOWER RIGHT SIDE OF THE SLIDE.  MAINTENANCE REPLACED THE SLIDE ASSEMBLY.
